Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Swollen and dry eyes, itching skin, used hydrocortisone oil. Next step?

I have been fighting fatigue for the last couple of years and generally have very itchy skin . Since March I have been on predisone 3 times for what doctors call atopic dermatitis . Even had to get a cortisone shot at an urgent care in may when my whole face and neck swelled and had little bumps all over . Since then it seems to be cyclic in nature. Itch, burn , dryness, flake and peel and then wherever I itch if I scratch little bumps appear. My eyes seem to be very swollen and dry and I don t even look like myself. Went to a dermatologists and he said it was eczema all over my body. It is to the point I need a sleep aid to sleep at night and on occasion my hands are very shaky and I can t control spoons or knifes very well and now my lips seem to quivering not a twitch and not numbness but sort of like the sensation you get when your arm is asleep. My fission seems to be worse over the last 6 months too. The hydrocortisone oil that the dermatologist gave me doesn t seem to really be helping and I am using eilidel cream on my face. It may seem a bit better but eyes are still very dry and swollen. It does appear to be alot worse during my monthly cycle. I did experience a terrible migraine last weak also. I feel the itch is coming from the inside out and just feel there is something major going on what to you suggest my next step should be
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for posting your query to HCM.
Your problem is a persistent and chronic one. It is always described as a disease which starts from cradle to grave means chronic and recurrent.
I prefer cyclosporin 100-200 mg caps per day under supervision, which is a good alternative to steroids in atopic dermatitis.
Prasad PVS
Answered: Tue, 1 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor